I've been on wellbutrin for a month now and while it has helped a bit to reduce sadness, my anxiety is HORRIBLE...i worry over the tiniest thing and constantly feel nervous when there's no need to. is my doctor likely to prescribe me anxiety medication in addition to wellbutrin? i feel wellbutrin is helping somewhat and i want to stay on it. is it common to take antianxiety meds along with something like wellbutrin?
Wellbutrin is actually prescribed as an anxiety medication in some situations! However, since one of the side effects is ANXIETY, it doesn't work for everyone.
I took Wellbutrin for a few weeks, and it made my anxiety and panic attacks a million times worse, messed with my vision and light sensitivity, and made me perpetually dizzy.
However, Wellbutrin is often prescribed because it has less of a chance of causing negative sexual side effects in patients. There are plenty of other drugs you can try that have less of a chance of producing anxiety in you. If you're comfortable with taking an SSRI, you can try Zoloft (which also works for depression). There are also SNRI medications available now, but they are primarily brand-name only. Cymbalta and Effexor are two of these.
Talk to your psychiatrist and let them know about your anxiety. They should be able to help you find something that works better for your body.
In the meantime, you might want to ask about an as-needed anxiety medication like Xanax (Alprazolam) or Ativan (Lorazepam).
I just started taking Wellbutrin and it makes me feel so much worse... I've only been taking it for 1 week and I keep hoping it's going to work ...but I feel sad and want to cry... and my left hand feels like it wants to fall asleep sometimes.
This is crazy but the only good thing I've gotten out of this medicine is that I lost 7 lbs in 1 week.
I take Welbutrin 300 mg once a day, and since I have really bad anxiety and bad panic attacks, even more with Welbutrin, Dr. has me on Xanax too. It helps, but you have to carry them with you because you never know when the panic attack is going to hit you. I'm going on my 2nd weak with Welbutrin and the first one was pretty rough, but it seems like my body is adjusting to it.
This is my 5th day taking Wellbutrin and it has made me crazy. I'm filled with anxiety, getting angry at the drop of a hat and trouble sleeping. It was prescribed to help my anxiety but has made it much worse. An hour ago I was at a grocery checkout and it felt like my eyes were bulging out of my head; that I was standing too close to the counter; and talking too quickly. All the while, worried I was coming across as a freak to the check-out lady (which, no doubt, I was) I went to a neighbors house and got a xanax which has brought me down. I am throwing the drugs out tonight.